# SDR RRXA11150

- Difficulty date: May 9, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 5615615
- Condition: Cracked
- Location: Sta208 Lbl44
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO R/H UPPER SUPPORT INSIDE THE R/H REFRIGERANT CONDENSOR DOOR AREA AT STA208 AND LBL44,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 FIG1B.
